MathSciNet Relay Station
MathSciNet bibliographic data
MR379300 (52 #205) 05C99
Yamamoto, Sumiyasu; Ikeda, Hideto; Shige-eda, Shinsei; Ushio, Kazuhiko; Hamada, Noboru On claw-decomposition of complete graphs and complete bigraphs. Hiroshima Math. J. 5 (1975), 33–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement